# SDR 98ZZZX4326

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N153LM
- Make and model: Piper PA-23-250
- Aircraft serial: 277754019
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 31768003
- Condition: Cracked
- Location: Nlg
- Part time: 2,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NOSE GEAR, FOUND NOSE GEAR HOUSING CRACKED AT LOWER FLANGE CLOSE TO STRUT RETENSION SNAP RING.  SUBMITTER STATED THIS AREA SHOULD BE INSPECTED VERY CLOSE DURING ROUTINE INSPECTIONS.
